# SDR MALA050315

- Difficulty date: April 5, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 13,875 hours, 13,378 cycles
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LIFT OFF, CREW REPORTED THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  CREW PULLED POWER LEVER TO IDLE ON THE NR 1 ENGINE AND THE LIGHT EXTINGUISHED.  RETURNED TO MLI.  REPLACED FUEL MANIFOLD.  DATE OF MANUFACTURER 8/18/1998.
